Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for chewing tobacco addiction

Answered by
Dr.
Dr. Chintan Solanki

Psychiatrist

Practicing since :2007

Answered : 2406 Questions

default
Posted on Sat, 3 Sep 2016 in Smoking and Alcohol Addiction
Question: Hi i want to ask a question about cheni kheni. My Finance is addicted to eat cheni kheni (snus) on regular basis. I asked him many times to stop eating such kind of things. He claims that there is no side effects to eat 1 pouch each day but I dont trust him that he is eating only 1 pouch of Cheni Kheni may be he is eating more than one. Please suggest me that whether it is good or bad to eat 1 pouch each day.
doctor
Answered by Dr. Chintan Solanki 1 hour later
Brief Answer:
not good

Detailed Answer:
Hello,

Thanks for writing to us. I can understand your concern.

Kheni is one form of tobacco. It contains nicotine as well as many other toxic substances which are harmful to body. Kheni is not at all good for body in any amount. More the duration and quantity of its intake, greater the risk of health hazards like cancer.

You should ask your fiance to leave it for better health of him. If he cannot stop it, he can take help of psychiatrist/deaddiction specialist.

Hope I have answered your query, I will be happy to help further.
Regards,
Dr.Chintan Solanki.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chintan Solanki 5 hours later
Thank you so much Doctor.

I had asked him to leave it but he said that he cann't leave it sudden but I am after him to leave this from last two years. He reduces but not leaving this product.
doctor
Answered by Dr. Chintan Solanki 15 hours later
Brief Answer:
motivational counseling is needed

Detailed Answer:
Hello Dear,

Thanks for follow up and sorry for the delayed response.

For any deaddiction one aspect is the must and that is willingness of person to quit the substance. You can ask him to consult psychiatrist/deaddiction specialist for motivational counseling to quit the substance (deaddiction). You can also accompany him. With that he can be ready for stopping the kheni. As such this substance causes psychological dependence and if person stops it suddenly, there is craving and some psychological symptoms in withdrawal. These can be prevented by course of anti anxiety medicines.
You can explain him to take help for your happy married life in future.

All the best.

If still any query there, I will be happy to answer if not, you can close the discussion and if feasible give your feedback and rating so I can improve my service.

In future if you wish you can contact me directly on this site with following link:
http://bit.ly/drchintansolanki

by clicking on 'Ask me a question' on same page with three follow up questions.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Nicotine

doctor1 MD

hello im a 25yo male & i have recently began to experiance acute joint pains in 3 fingers. i wake up & my they re so stiff i can barely make a fist...

doctor1 MD

Hi, I am 19 weeks pregnant and I am having a feeling of trapped air bubbles in my chest. I have a gluten intolerance and I often experience...

doctor1 MD

I am 35 and never had any major medical concerns until January. I was a smoker for 20 years and stopped in November and got off the nicotine...

doctor1 MD

Yes - I typed in my symptoms. I m allergic to dust and take Claritin D 12 hour tabs (1 per day). I very often feel like my heart is pounding....

doctor1 MD

Brown spot on the roof of my mouth

doctor1 MD

when I first wake up in the morning I have sweaty feet fast heart rate 140 Plus it lasts about 20-30 minutes and then I'm fine the rest of the day...

doctor1 MD

Doctor I have tried everything to quit smoking - What do you think about hypnosis?